# SDR RAIA201302120001

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 21,745 hours, 20,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR WAS DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE INSPECTED AND LUBED THE PASSENGER DOOR HANDLE LINKAGE.  DOOR OPS CHECKED GOOD.
